American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 92 found      Go to page: 1 2 3 4

[61] R. D. Ball. $(n-1)$-axial ${\rm SO}(n)$ and ${\rm SU}(n)$ actions on homotopy spheres . Trans. Amer. Math. Soc. 292 (1985) 51-79. MR 805953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] J. Duflot. Erratum to: ``Localization of equivariant cohomology rings'' . Trans. Amer. Math. Soc. 290 (1985) 857-858. MR 792834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] W. de Melo, G. L. dos Reis and P. Mendes. Equivariant diffeomorphisms with simple recurrences on two-manifolds . Trans. Amer. Math. Soc. 289 (1985) 793-807. MR 784014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Reinhard Schultz. Nonlinear analogs of linear group actions on spheres. Bull. Amer. Math. Soc. 11 (1984) 263-285. MR 752788.
Abstract, references, and article information   
View Article: PDF

[65] Shabd Sharan Khare. Compact Lie group action and equivariant bordism . Proc. Amer. Math. Soc. 92 (1984) 297-300. MR 754725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Sławomir Kwasik. Tangential equivalence of group actions . Trans. Amer. Math. Soc. 283 (1984) 563-573. MR 737884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Paul Melvin. $2$-sphere bundles over compact surfaces . Proc. Amer. Math. Soc. 92 (1984) 567-572. MR 760947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Hsü Tung Ku. Group actions on aspherical $A\sb{k}(N)$-manifolds with nonzero Euler characteristics . Proc. Amer. Math. Soc. 90 (1984) 459-462. MR 728369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] J. Duflot. Localization of equivariant cohomology rings . Trans. Amer. Math. Soc. 284 (1984) 91-105. MR 742413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] G. L. dos Reis. Structural stability of equivariant vector fields on two-manifolds . Trans. Amer. Math. Soc. 283 (1984) 633-643. MR 737889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Hsü Tung Ku and Mei Chin Ku. Group actions on aspherical $A\sb{k}(N)$-manifolds . Trans. Amer. Math. Soc. 278 (1983) 841-859. MR 701526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Hae Soo Oh. Toral actions on $5$-manifolds . Trans. Amer. Math. Soc. 278 (1983) 233-252. MR 697072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] David Fried. Entropy for smooth abelian actions . Proc. Amer. Math. Soc. 87 (1983) 111-116. MR 677244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Reinhard Schultz. Differential group actions on homotopy spheres. III. Invariant subspheres and smooth suspensions . Trans. Amer. Math. Soc. 275 (1983) 729-750. MR 682728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Steven Plotnick. Circle actions and fundamental groups for homology $4$-spheres . Trans. Amer. Math. Soc. 273 (1982) 393-404. MR 664051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] McKenzie Y. Wang. On actions of adjoint type on complex Stiefel manifolds . Trans. Amer. Math. Soc. 272 (1982) 611-628. MR 662056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] McKenzie Y. Wang. On actions of regular type on complex Stiefel manifolds . Trans. Amer. Math. Soc. 272 (1982) 589-610. MR 662055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Bruce D. Evans. $C^{\ast } $-bundles and compact transformation groups. Memoirs of the AMS 39 (1982) MR 668809.
Book volume table of contents   

[79] Kyung Bai Lee. Geometric realization of $\pi_0\mathcal{E}(M)$ . Proc. Amer. Math. Soc. 86 (1982) 353-357. MR 667306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Sławomir Kwasik. On the equivariant homotopy type of $G$-ANRs . Proc. Amer. Math. Soc. 83 (1981) 193-194. MR 620011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] R. Lashof. The equivariant extension theorem . Proc. Amer. Math. Soc. 83 (1981) 138-140. MR 619999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Reinhard Schultz. Differentiable group actions on homotopy spheres. II. Ultrasemifree actions . Trans. Amer. Math. Soc. 268 (1981) 255-297. MR 632531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Mitsuhiro Itoh. Invariant connections and Yang-Mills solutions . Trans. Amer. Math. Soc. 267 (1981) 229-236. MR 621984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Katsuo Kawakubo. Weyl group actions and equivariant homotopy equivalence . Proc. Amer. Math. Soc. 80 (1980) 172-176. MR 574530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Allen Back. Homotopy rigidity for Grassmannians . Proc. Amer. Math. Soc. 80 (1980) 327-332. MR 577768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] M. J. Field. Equivariant dynamical systems . Trans. Amer. Math. Soc. 259 (1980) 185-205. MR 561832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Stefan Waner. Equivariant fibrations and transfer . Trans. Amer. Math. Soc. 258 (1980) 369-384. MR 558179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Stefan Waner. Equivariant homotopy theory and Milnor's theorem . Trans. Amer. Math. Soc. 258 (1980) 351-368. MR 558178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Stefan Waner. Equivariant classifying spaces and fibrations . Trans. Amer. Math. Soc. 258 (1980) 385-405. MR 558180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Hsü Tung Ku and Mei Chin Ku. Group actions on $A\sb{k}$-manifolds . Trans. Amer. Math. Soc. 245 (1978) 469-492. MR 511424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 92 found      Go to page: 1 2 3 4